Linear maps on the space of all bounded observables preserving maximal deviation

Lajos Molnár, Mátyás Barczy

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

In this paper we determine all the bijective linear maps on the space of bounded observables which preserve a fixed moment or the variance. Nonlinear versions of the corresponding results are also presented.

Original languageEnglish
Pages (from-to)380-400
Number of pages21
JournalJournal of Functional Analysis
Volume205
Issue number2
DOIs
Publication statusPublished - Dec 20 2003

Keywords

  • Bounded observable
  • Deviation
  • Isometry
  • Linear preservers
  • Mean value
  • Moments
  • Variance

ASJC Scopus subject areas

  • Analysis

Fingerprint Dive into the research topics of 'Linear maps on the space of all bounded observables preserving maximal deviation'. Together they form a unique fingerprint.

  • Cite this